American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52A21) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Elisabeth Gassiat and Ramon van Handel. The local geometry of finite mixtures. Trans. Amer. Math. Soc. 366 (2014) 1047-1072.
Abstract, references, and article information   
View Article: PDF

[2] S. J. Dilworth, Ralph Howard and James W. Roberts. A general theory of almost convex functions. Trans. Amer. Math. Soc. 358 (2006) 3413-3445. MR 2218982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Ioannis A. Polyrakis. Minimal lattice-subspaces. Trans. Amer. Math. Soc. 351 (1999) 4183-4203. MR 1621706.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ioannis A. Polyrakis. Finite-dimensional lattice-subspaces of $C(\Omega)$ and curves of $\mathbb{R}^n$ . Trans. Amer. Math. Soc. 348 (1996) 2793-2810. MR 1355300.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1